# SDR R61A2025100300425

- Difficulty date: September 8, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000156
- Aircraft time: 45,748 hours, 34,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING HAS CRACK ON UNDERSIDE @ RIB 4A SPAR 2 AS MARKED. REPAIRED RH WING CRACK ON UNDERSIDE@ RIB 4A SPAR 2 REF ETD2025-170-928277 REV A.
